Complete convergence theorems for arrays of row-wise extended negatively dependent random variables under sub-linear expectations
Rong Hu and
Qunying Wu
Communications in Statistics - Theory and Methods, 2023, vol. 52, issue 21, 7669-7683
Abstract:
The goal of this paper is to establish complete convergence theorems for an array of row-wise END random variables under sub-linear expectation space. As applications of the exponential inequalities, we extend some complete convergence theorems from the traditional probability space to the sub-linear expectation space and our results generalize corresponding results obtained by Hu.
Date: 2023
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2022.2051050 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:52:y:2023:i:21:p:7669-7683
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20
DOI: 10.1080/03610926.2022.2051050
Access Statistics for this article
Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe
More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().